On the Ito-Type Coupled Nonlinear Wave Equation
-
- Krishnan E. V.
- Department of Mathematics, University of Benin
Bibliographic Information
- Other Title
-
- On the Ito Type Coupled Nonlinear Wave
Search this article
Description
For the Ito-type coupled nonlinear wave equation, some exact solutions are given in terms of Weierstrass elliptic functions.
Journal
-
- Journal of the Physical Society of Japan
-
Journal of the Physical Society of Japan 55 (11), 3753-3755, 1986
THE PHYSICAL SOCIETY OF JAPAN
- Tweet
Keywords
Details 詳細情報について
-
- CRID
- 1390282679163250048
-
- NII Article ID
- 110001967820
- 130003898893
- 210000093004
-
- NII Book ID
- AA00704814
-
- BIBCODE
- 1986JPSJ...55.3753K
-
- ISSN
- 13474073
- 00319015
-
- MRID
- 875752
-
- NDL BIB ID
- 3101673
-
- Text Lang
- en
-
- Data Source
-
- JaLC
- NDL Search
- Crossref
- CiNii Articles
-
- Abstract License Flag
- Disallowed